# SDR 2016F00170

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: General aviation
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 13,463 hours, 8,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6722166367221464
- Condition: Corroded
- Location: Lt Wing
- Part time: 13,463 hours, 8,178 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT WING SKIN CORRODED.
